Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017 (2017), Article ID 7640347, 7 pages
https://doi.org/10.1155/2017/7640347
Research Article

Bound for the 2-Page Fixed Linear Crossing Number of Hypercube Graph via SDP Relaxation

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Correspondence should be addressed to T. Mouktonglang; ht.ca.umc@m.kasanaht

Received 5 January 2017; Revised 20 March 2017; Accepted 10 April 2017; Published 8 May 2017

Academic Editor: Heping Zhang

Copyright © 2017 A. Suebsriwichai and T. Mouktonglang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Suebsriwichai and T. Mouktonglang, “Bound for the 2-Page Fixed Linear Crossing Number of Hypercube Graph via SDP Relaxation,” Journal of Applied Mathematics, vol. 2017, Article ID 7640347, 7 pages, 2017. doi:10.1155/2017/7640347